# SDR A6WA20121226056

- Difficulty date: December 26, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 21,399 hours, 20,746 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

FLT 3755: AFTER HOLDING AT LOW ALTITUDES FOR OVER AN HOUR, IN CONSTANT LITE RAIN/SNOW - RECIEVED EFIS COMP MON CAUTION AND IAS YELLOW FLAGS ON BOTH PFD'S AIRSPEED 8-10 KNTS WITHIN 10-15 MINUTES, 20 KNOTS OFF.  DETERMINED THAT CAPT'S AIRSPEED WAS MOST ACCURATE.  AFTER LANDING/TAXI.   IN PROGRESS.
